# SDR DXTA2025061203819

- Difficulty date: June 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N593QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0145
- Aircraft time: 7,062 hours, 4,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING DOWN-JACKING, THE TAIL STAND WAS LEFT IN PLACE CAUSING DAMAGE TO THE AIRCRAFT   REMOVED DAMAGED AFT CANTED BULKHEAD & REPLACED WITH NEW CANTED BULKHEAD IAW SRM 51-40-05. REMOVED & INSTALLED NEW RT AFT SKIN & THREE STRINGERS IAW  SRM 51-40-05.   REMOVED & INSTALLED NEW LT AFT SKIN  & THREE STRINGERS. IAW  SRM 51-40-05.   R & R APU FUEL SUPPLY LINE WITH NEW IAW MM 20-10-75.
